Aa
A
A
Close
Avatar universal
what causes bright yellow liquid to be in with your poop
Recently I have been having lower back pain, lower abdominal pain, and this bright yellow liquid mixed in with my stool. It seems to be getting worse every day. I also have several bowel movements a day. Does any one know what this could be?
Cancel
2 Answers
Page 1 of 1
Avatar universal
Do you still have your gallbladder? Just curious because some people when the gallbladder is removed have these types of bowel movements sometimes.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I got to thinking about your symptoms - maybe you should have blood work done for your pancreas and liver.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Irritable Bowel Syndrome (IBS) Community Resources